# SDR FDEA200812165181

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 2,436 hours, 1,299 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, RT OUTER FUEL TANK DROPPED AS LOW AS 7.04 LBS, WHILE LT OUTER TANK REMAINED AT 8.04 LBS & 2 CB'S WITH NO CORRECTION.  ARRIVED AT ACFT, FOUND FUEL QTYS ALL NORMAL, L/O AT 8.3, R/O AT 8.3, ECAM AND OVERHEAD TOTALS AGREE WITH TANKS.  PRESSURIZED ALL PUMPS / SYSTEMS, INSPECTED ACFT FOR SIGNS OF LEAKS, NONE FOUND.  FQIC "SYS MONITOR" SHOWS 'SOFT' CODES 331, 431,  022, 502, 631.  CLEARED FQIC, TEST GOOD.  SYSTEM IS NOW IN "LA" MODE.  TRANSFERED FUEL FROM R/O TO INNERS, ACCOMPLISHED MX STEPS FOR MEL 28-42-01-01.  RELEASED FOR SERVICE PER MEL/CDL.  ALL RT OUTER TANK INDICATIONS  INOP EITHER FUEL TO KNOWN QTY OR, AFTER REFUELING VERIFY TANK QTY WITH MAG MEASURING STICKS, & STICK READINGS, ARE RECORDED IN
